# SDR CA991104015

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Part number: 311206301
- Condition: Making Metal
- Location: Nr 5 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 5 BEARING MISSING MATERIAL ON OUTER CAGE.  REF:   REPORT NR  ETR - 0182 ATI.
